My husband and I have been trying to conceive for five months now. The past few months I have been noticing severe breast pain throughout my entire breast and fullness of both breasts from ovulation until the time I get my period. I read that this could be indicative of a hormone imbalance? My periods are regular and I typically have 30 days cycles.
Welcome to icliniq.com.
Symptoms you have described are effects given by hormones produced before menses and after ovulation. As you are trying to conceive as well and active sexually, the body tries to respond to that too. Attempts for trying to conceive stimulates and activates hormones more efficiently. So those hormonal presence gives effects as well, like breast tenderness. If the pain or tenderness is there all over the cycle and on a specific side only then you need to worry and consult breast specialist.
Hot fomentation, warm baths and then oil massage could be helpful. Have folic acid daily. Try to have a complete treatment of any health issue you have. A daily walk and exercise to have normal BMI. Have recreational activities and quit recreational drugs.
Hormonal changes of the cycle.Treatment plan:
Massage, hot fomentation, warm bath. Can have tablet Postan 500 mg for severe pain.Preventive measures:
Folic acid, sex in the fertile period.
Was this answer helpful?|
.. be because of hormonal changes due to stress and strain, anxiety, work pressure, change of place, change in climate or low blood count. However, if you have doubt, then get yourself checked by a gynecologist and get a blood test for pregnancy done... Read fullCan breast pain and cramps after sexual contact mean pregnancy?
.. have taken the emergency pill within 72 hours of intercourse, there is no chance of pregnancy. These symptoms could be because of hormonal changes due to the pill you have taken. So relax and do not worry. However, if you have a doubt then get bac... Read fullMy partner is weak after withdrawal bleeding. How to improve her health?
.. be because of hormonal changes due to the pill you have taken. It is a withdrawal bleeding and there is nothing to worry about. So, relax and do not worry. However, if you have a doubt then get back to me. Take care. For more information consult a... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now